# SDR QXEA200500481

- Difficulty date: February 28, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 7,771 hours, 5,750 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT HAND INBOARD FLAP LOWER ACCESS PANEL 684BB HAS CHAFFED MARK FROM HINGE FAIRING.  REPAIRED IAW CRJ700 SRM 51-25-01-001-001-A01 AND SRM 57-52-01-101-001-A01.
